I am lucky, as currently I only need one shot a day of a time release insulin (over 24+ hours) and some pills when I have a meal...
But my dosage is mostly pretty consistent, and I try to stick to routine.
I know I have had issues with insulin in transit before. I went to Greece for a week and quickly realised my insulin must have got cooked in taxi from airport to hotel as it was not working - high blood sugar, asleep all the time, and zits and boils (one on my nose ended up with antibiotics once I was back home). Really not nice.
So I wonder how well the insulin is managed before I get it from pharmacist. Recently after some change of medication I upped my daily dose from 40 units to 70+ units a day. Medications for blood pressure have caused such changes before, but this seemed a tad extreme.
But this week (yesterday) I started a new batch, and today, well, WTF? This morning I went for breakfast as usual at Costa, but by the time I got there I could hardly stand, was shaking, and really wondered if I would pass out! I had breakfast, coffee, and also 500ml of Lucozade as well, and when I got home was only a 7 on the blood sugar (which is high side of perfectly normal), but all day I have been hitting hypos and eating and drinking more and more sugary drinks! This is silly! That said, I got a shit load of work done!
WTF? I am wondering if I had a bad batch before, or something. I need to work on maybe lowering my dose over the next few days.
A holiday is bad enough for this, and time zone changes, but this on top of it is not funny. More test strips and reserve chocolate for this trip I think!